# SDR I06B20120416001

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N829RN
- Make and model: Emb EMB-135ER
- Aircraft serial: 0361
- Aircraft time: 12,139 hours, 10,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1159
- Condition: Failed
- Location: Mlg
- Part time: 12,139 hours, 10,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR UP, RECEIVED MLG LEVER DISAGREE MESSAGE AND RT MLG NOT LOCKED INDICATION.  CYCLED MLG AND RECEIVED SAME INDICATIONS.  EXTENDED MLG AND RETURNED TO BASE NORMALLY.  TROUBLESHOOTING REVEALED A FAILED RT MLG UPLOCK ASSY.  UPLOCK REPLACED AND TESTED IAW MM & ACFT APPROVED FOR RETURN TO SERVICE.
